Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes buring on nipples?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 2202 Questions
Question
I am a 38 years male, from last 2 days my left nipple is burning & enlarged , I had consult my GP & he told due to hypersensitivity it has happened & prescribed Gabaneuron tablets for 10 days at night. I am not able to wear even shirt , as it is creating discomfort .Please advise , is their any serious issue .
Posted Sun, 31 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
It is due to infection and inflammation of nipple

Detailed Answer:
Hi
Thank you for posting in health care magic.

It seems that nipple is enlarged due to infection and associated inflammation in your case.
I prescribe Antibiotic like Clindamycin, Anti inflammatory tablet to my patients with similar complaints. I also add Ointment containing Mupirocin for local application. You can apply Ointment and cover the nipple with dressing so that it won't cause irritation when your shirt touches.

Please consult a General Surgeon to get examined. Nothing to worry.

If you have any queries, I will clarify further.
Wish you good health.
Regards
Above answer was peer-reviewed by
 
Follow-up: What causes buring on nipples? 31 minutes later
Sir ,I am quite relaxed with your answer as from last two days i was in stress ,shall I start the antibiotic you mentioned above & for how long .
Thanx once again .
 
 
Answered by Dr. Hari Charan Perigela 36 minutes later
Brief Answer:
You can take the antibiotic.

Detailed Answer:
Hi
You can take the antibiotic.
Usually, I prescribe Antibiotic like Clindamycin capsule 600mg thrice daily. If there is no response, I will swich to another antibiotic like Linezolid 600mg twice daily and Cefuroxime 500mg twice daily.Anti inflammatory tablet should also be added.
Nothing to worry.
It will come down.
Wish you good health and speedy recovery.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor